# SDR SWAA2021011140479

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN HAS 2 AREAS OF PULLED STRANDS.
